# SDR SIMA20170307004

- Difficulty date: March 7, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,670 hours, 38,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PAX DOOR INOPERATIVE.  CLEANED THE CONECTER IAW SWPM 20-50-00. OPS CHECKED GOOD.
